# SDR CA980707043

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Low Pitch Stop
- Part number: 57A24041
- Condition: Stripped
- Location: Spinner
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE PROPELLER SPINNER WAS FOUND LOOSE.  INVESTIGATION FOUND THE THREADS ON THE LOW PITCH STOP WERE STRIPPED.  THE FORWARD END OF THE SPINNER IS SECURED TO THE LOW PITCH STOP.  THIS LOW PITCH STOP WAS INSTALLED 24 HOURS PREVIOUSLY FOR THE SAME PROBLEM. THE THEN LOW PITCH STOP WAS ALSO FOUND STRIPPED AFTER 30 HOURS TIME SINCE NEW. THE LOW PTICH STOP WAS AGAIN REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
